MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number 1013469-150
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was received.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that a 5.5 x 150 mm armada 18 percutaneous transluminal angioplasty (pta) catheter was selected for the procedure.During preparation (air aspiration) prior to use, air was observed coming in at the strain relief tubing at the hub of the pta catheter.There was no damage to the hub noted.The pta catheter was not used in the procedure.A new unspecified pta catheter was used to successfully complete the procedure.There was no patient involvement.There was no reported clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Internal file number - (b)(4).Evaluation summary: abbott vascular (av) analyzed the returned device and confirmed the reported leak in the distal end of the hub.A review of the complaint handling database found no similar incidents from this lot.Av reviewed the lot history record and there were no manufacturing nonconformities that would have contributed to this complaint.Av conducted root cause analysis and determined the most probable cause, which appears to be related to manufacturing.The issue is being addressed per internal operating procedures.Av will continue to trend the performance of these devices.

Brand Name
ARMADA 18 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6623979
Report Number2024168-2017-04891
Device Sequence Number19113294
Product Code LIT
UDI-Device Identifier08717648208331
UDI-Public(01)08717648208331(17)191031(10)6050441
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Catalogue Number1013469-150
Device Lot Number6050441
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/23/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/16/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/08/2017
Supplement Report FDA Received Date06/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1